I just started to take it..and WHOA!!!! I have taken it twice so far..and I have noticed that each time that I took it, I got super sleepy right off the bat..and I have a bad headache!
I think that because I ate too much(I read the side affects which do NOT include getting sleepy, but, I also read the good effects which DO include losing weight!!) that when I ate too much it DEFINITELY stops you from eating too much!! AHA!!! I would NOT be able to eat or binge on foods that I love any longer!! No wonder my doctors got after me!!!
I had been gaining weight..because I DO tend to over do the food amounts..and NO, before you ask..I USED TO count out my carbs.!!.NOW,.I think that I am going to have to start all over again...(bummer..and it was sooo much fun before! !Shoot!!) but, I "knew" better..I did the wrong thing!! My body will be doing the "right thing" after my working on eating a LOT less!!! I don't like eating and then, suddenly conking out!! This is baaaaaaad!!!
What if I were trying to eat and drive at the same time..?!!! What abad deciscion!!!
WOW!!(I have not done this..but, I am just merely mentioning this because "what if!!!? Know what I am saying here? I just didn't and don't yet have good control over my sugars yet..I had a strong feeling that I was eating way over my head..in fact, when I started to eat..and was fresh from the hospital after getting diagnosed...I was on a "food schedule" as well as a 1200 calorie diet..and UGH! I hated it ..so much so, that a good part of me did NOT want to live anylonger! I can totally understand the depression!!!
YOu have to STOP eating the amount of foods that you adore....because your body cannot hack it!!
(This part is where it makes me really, really angry and then depressed!!!) I have loved and had a" love connection" with junk food and comfort foods for a lonnnnng time..and now, well, I guess that I can't do it with how I am doing it now! IT's gotta change or I die!
*frustrated*....I think that this metaformin acts fast!! Before I took this med..I "got away" with being able to eat and eat and eat and eat..and now..forget it!!
I fall asleep faster than I did without the med!!!
My doctors kept wanting me to try the metformin and I kept saying I just want to use my insulin..and even though they would up the dose of the insulin..I kept right on putting on more pounds...and then, more and more recently they asked me what OTHER insulins that I was on..to which i repeatedly replied none! They would give me this odd look and then ask WHY?
I didn't get it...but, I think that I am "getting" it now!!
Maybe the way that this metformin helps you to lose the weight (and this is NOT the scientific way..that I am mentioning here) but, the way that it helps is to right off the bat absorb what you eat, right away..and when you eat too much...you get affected by the way that it takes in the amount of sugars..I was eating a LOT more than allowed..and well, I guess I feel that "Ghandi ate more than this!!"
When I first began as a diabetic..I felt that too!!
I felt that all I was was allowed to have was as much as a toothpick or a smidge more and that was that!!
What's with this diabetes and metformin, huh?
I can no longer eat and eat and eat or snack and snack and snack..and I am sorry if I sound pathetic and stupid here..but, I am realizing that even though I am going to be better off..I will have to say farewell to the way that I used to eat!!
I am so sorry..but, I know that it will eventually help me..and I WILL be better off for it..I am just sleepy and grumpy and this is just NOT a good combo at this writing!
I am tired b ecause of the high sugars still in my body...I just am more IMMEDIATELY aware of how I feel WITH the Metformin..as before I was taking this med..the tiredness did NOT affect me right away...it took a LOT longer!
One thing is for sure..my hubby is happier knowing that I "cannnot binge and I cannot get away with what I was doing before!!"
He didn't like my weight gain..He asked me how much weight had I gained after we had met..truthfully I think that I had gained like anywhere close to 20-30 pounds..and it shows...I am 5"3 and that is considered "obese" for my small frame!
It does NOT look great on me,...plus, I am NOT in shape...so, okay...,maybe I am going to be a LOT happier...but I am still going to miss eating ..but, I will learn!!
Sorry if I am grumpy...I am still feeling the new effects of this med..(not the nausea..I didn't get that..thankfully)..but, I do have a headache and the main issue is the food stuff for me! I am not used to a medicine that hits you "upside the head!" so darn fast!! ROFL!!